U.S. doctors online nowAsk doctors free
Toledo, OH
A 37-year-old female asked:

On metformin & lisinipril my bloodpressure is sometimes low like 110/68 doc put me on verapamil er for palpatation is it safe to take with these meds?

1 doctor answer3 doctors weighed in
Dr. Dan Fisher
Internal Medicine 28 years experience
Generally safe.: BP may be lowered a bit with verapamil. If your doc did it there is likely a good reason. If it is a bit too much you may have some symptoms of low blood pressure such as lightheadedness with standing.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.